I have been on Adderall, for over a year. Dr prescribed it, after flunking Math, at university level. Also, helps my generalized anxiety, pain, etc. Over time, I noticed that I no longer craved alcohol physically. Been drinking for over 30 yrs, and although, I was able to cut back, this I believe was in part to my age, and health issues. Since I returned to school, after last car wreck, my Adderall was increased. Now even with plenty of alcohol in house, party invitations, I just don't want to drink. I live in Southern La. and have been an steady alcoholic for the last 20 yrs, so husband, friends, don't understand, I am loosing them all, because I don't want to be around them/ alcohol. I don't get nervous, or agitated, DTs, etc. from no more alcohol. It's like I have lost interest, in everything associated with it. By no intention, on my part. Sometimes, especially, after a long day, traffic, etc. I "mentally" want a drink, but after a couple of seconds, I "literally" feel sick. I noticed that if I don't take any adderall, for a week or More, I start to want a couple drinks but after opening starting on 2nd drink, don't want; not mentally, then physically. The prob is my BP now is always too high, I am on 3 medicines, and blood work is off. Because I am no longer drinking. I just go into another argument with husband, because I have no interest in being around him, and he only drinks 1 a week, if at all, ... It's like since I don't want to drink, I dont want him... Is it the Adderall, because if I quit taking it, then I don't even want to get out of bed... And after 3 days, will start to cry...
No responses have yet been posted. Add your response to this question.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2010 • 3 answers
Posted 2 May 2014 • 2 answers
Posted 26 Jul 2015 • 2 answers
Posted 7 Aug 2016 • 1 answer
Posted 8 Aug 2018 • 1 answer